Catalog Home Page

Computing regularities in strings: A survey

Smyth, W.F. (2013) Computing regularities in strings: A survey. European Journal of Combinatorics, 34 (1). pp. 3-14.

[img]
Preview
PDF - Authors' Version
Download (292kB)
Link to Published Version: http://dx.doi.org/10.1016/j.ejc.2012.07.010
*Subscription may be required

Abstract

The aim of this survey is to provide insight into the sequential algorithms that have been proposed to compute exact “regularities” in strings; that is, covers (or quasiperiods), seeds, repetitions, runs (or maximal periodicities), and repeats. After outlining and evaluating the algorithms that have been proposed for their computation, I suggest possibly productive future directions of research.

Publication Type: Journal Article
Publisher: Academic Press
Copyright: © 2012 Elsevier Ltd
URI: http://researchrepository.murdoch.edu.au/id/eprint/28194
Item Control Page Item Control Page

Downloads

Downloads per month over past year